Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On Diane-35, had unprotected sex. Had diarrhoea. Having light spotting. Loss of effect of tablet due to diarrhoea?

I started my 6th pack of Diane-35 on the 21st of November, but i had diarrhea on the 22nd and 23rd. Then I had unprotected sex on the 25th. Today i had very light spotting. I was surprised coz I did not miss my pills but then I realized I had diarrhea last week. I m so agitated and can t wait til I miss my menstrual period to check if I am pregnant, but, could it have happened due to my diarrhea?
Asked On : Sun, 2 Dec 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor